# SDR FDEA201306181336

- Difficulty date: June 18, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 377, LBL 58 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DET III SH 4 PG 104. REPAIRED FLOORBEAM LBL 29.5 - 70 IAW SRM 53-00-51 FIG 201 SH 1-8 REPAIR 8.  CLASSIFIED A CATEGORY A MAJOR REPAIR.
